Serguei Popov
Serguei Popov
E-mail megerősítve itt: fc.up.pt - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
The tangle
S Popov
white paper, 2015
697*2015
The shape theorem for the frog model
OSM Alves, FP Machado, SY Popov
The Annals of Applied Probability 12 (2), 533-546, 2002
1132002
Equilibria in the Tangle
S Popov, O Saa, P Finardi
Computers & Industrial Engineering 136, 160-172, 2019
752019
Non-homogeneous random walks: Lyapunov function methods for near-critical stochastic systems
M Menshikov, S Popov, A Wade
Cambridge University Press, 2016
722016
Phase transition for the frog model
OSM Alves, FP Machado, SY Popov
Electronic Journal of Probability 7, 1-21, 2002
692002
Soft local times and decoupling of random interlacements
S Popov, A Teixeira
Journal of the European Mathematical Society 17 (10), 2545-2593, 2015
642015
Frogs in random environment
SY Popov
Journal of Statistical Physics 102 (1), 191-201, 2001
582001
Billiards in a general domain with random reflections
F Comets, S Popov, GM Schütz, M Vachkovskaia
Archive for rational mechanics and analysis 191 (3), 497-537, 2009
542009
The shape theorem for the frog model with random initial configuration
OSM Alves, FP Machado, SY Popov, K Ravishankar
Markov Processes and Related Fields 7 (4), 525-539, 2001
522001
One-dimensional branching random walk in random environment: a classification
F Comets, MV Menshikov, SY Popov
Markov Process. Related Fields 4 (4), 465-477, 1998
471998
Frogs and some other interacting random walks models
SY Popov
422003
A probabilistic analysis of the Nxt forging algorithm
S Popov
Ledger 1, 69-83, 2016
412016
On multidimensional branching random walks in random environment
F Comets, S Popov
The Annals of Probability 35 (1), 68-114, 2007
372007
Lyapunov functions for random walks and strings in random environment
F Comets, M Menshikov, S Popov
Annals of probability 26 (4), 1433-1445, 1998
371998
On decoupling inequalities and percolation of excursion sets of the Gaussian free field
S Popov, B Ráth
Journal of Statistical Physics 159 (2), 312-320, 2015
362015
Survival of branching random walks in random environment
N Gantert, S Müller, S Popov, M Vachkovskaia
Journal of Theoretical Probability 23 (4), 1002-1014, 2010
362010
An improved upper bound for the critical probability of the frog model on homogeneous trees
É Lebensztayn, FP Machado, S Popov
Journal of statistical physics 119 (1), 331-345, 2005
362005
Limit law for transition probabilities and moderate deviations for Sinai's random walk in random environment
F Comets, S Popov
Probability theory and related fields 126 (4), 571-609, 2003
362003
One-dimensional branching random walks in a Markovian random environment
FP Machado, SY Popov
Journal of applied probability 37 (4), 1157-1163, 2000
342000
On the internal distance in the interlacement set
J Černý, S Popov
Electronic Journal of Probability 17, 1-25, 2012
322012
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20